RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sodin, Sasha

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:79
Abstract pages:656
Full texts:203
References:102
E-mail:

http://www.mathnet.ru/eng/person71550
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Vadim Gorin, Sasha Sodin, “The KPZ equation and moments of random matrices”, Zh. Mat. Fiz. Anal. Geom., 14:3 (2018),  286–296  mathnet  isi
2017
2. Sasha Sodin, “Fluctuations of interlacing sequences”, Zh. Mat. Fiz. Anal. Geom., 13:4 (2017),  364–401  mathnet  isi
2011
3. B. Klartag, S. Sodin, “Variations on the Berry–Esseen theorem”, Teor. Veroyatnost. i Primenen., 56:3 (2011),  514–533  mathnet  mathscinet  elib; Theory Probab. Appl., 56:3 (2011), 403–419  isi  scopus

Presentations in Math-Net.Ru
1. Jeu de taquin and Lifshitz tails
S. Sodin
St. Petersburg Seminar on Representation Theory and Dynamical Systems
November 25, 2020 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020